Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Light white spots on both cheeks, uneven skin tone. Suggestions ?

hi, i am AAAA and i am 20 years old. my height is 5.3 and weight is 52kg. i have some light white spots on my both cheeks due to which my skin tone appears to uneven. i dont like it at all. I have this problem from many years but the thing is they vanishes and then again reappears i dont know why. Please suggest me something.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

It is called as P Alba.

It presents a s white spots mainly on cheeks.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor